胡良剑

基本信息姓名胡良剑
系室统计系
职称教授
联系方式见学院黄页
电子邮件Ljhu@dhu.edu.cn
研究方向随机微分方程,应用统计
个人简介曾在英国斯特拉斯克莱德大学和中国台湾清华大学访问学习。曾任理学院副院长、校教学委员会委员、全国大学生数学建模竞赛上海赛区组委会委员、中国商业统计学会理事、上海运筹学会理事等职。主编出版教材和专著5本,发表论文100多篇,其中SCI收录论文40多篇。主持获得上海市教学成果二等奖、上海市精品课程、上海市一流课程等奖项。
学习经历起止年月学校专业学位/学历
1998/09-2003/12东华大学控制科学与工程博士
1985/09-1988/01东华大学数学硕士
1981/09-1985/07安徽师范大学数学学士
工作经历起止年月单位职称/职务
1988/01-1992/09中国纺织大学基础科学部助教
1992/10-1996/09中国纺织大学基础科学部讲师
1996/10-2004/09东华大学理学院副教授
2004/10-至今东华大学理学院教授
教学成果课程名称
主讲课程数学建模、数学实验、概率论与数理统计、数据挖掘与机器学习等。主编教材《Matlab数学实验》《概率论与数理统计》等。
科研成果研究名称
2015年1月-2018年12月,国家自然科学基金面上项目,11471071,超线性增长条件下的混杂型随机时滞微分方程,主持人。
2014年6月-2017年5月,上海市自然科学基金面上项目,14ZR1401200,非线性增长条件下的混杂型随机时滞微分方程的稳定性分析与控制,主持人。
2011年1月-2013年12月,国家自然科学基金面上项目,11071037, 金融工程中随机微分方程高阶数值方法的稳定性分析,主持人。
代表性论文&科研
Wei Mao,Liangjian Hu,Xuerong Mao,The asymptotic stability of hybrid stochastic systems with pantograph delay and non-Gaussian Lévy noise,Journal of the Franklin Institute,Volume 357, Issue 2, January 2020, Pages 1174-1198
Weiyin Fei,Liangjian Hu,Xuerong Mao,Dengfeng Xia,Advances in the truncated Euler–Maruyama method for stochastic differential delay equations,Communications on Pure and Applied Analysis,Volume 19, Number 4, April 2020,pp. 2081–2100
Wei Mao,  Liangjian Hu and  Xuerong Mao, Asymptotic boundedness and stability of solutions to hybrid stochastic differential equations with jumps and the Euler-Maruyama approximation, Discrete & Continuous Dynamical Systems - B, February 2019, 24(2): 587-613.
Weiyin Fei, Liangjian Hu, Xurong Mao, Mingxuan Shen, Generalized criteria on delay-dependent stability of highly nonlinear hybrid stochastic systems, International Journal of Robust and Nonlinear Control , 29(5):  1201-1215,  MAR 25 2019
Zhenzhong Zhang, Hongqian Yang, Jinying Tong and Liangjian Hu,Necessary and sufficient conditions for ergodicity of CIR type SDEs with Markov switching, Stochastics and Dynamics, Vol. 18, No. 5 (2019) 
Liangjian Hu, Xiaoyue Li, and Xuerong Mao, Convergence rate and stability of the truncated Euler-Maruyama method for stochastic differential equations, Journal of Computational and Applied Mathematics, 337(2018) 274-289
Weiyin Fei, Liangjian Hu, Xuerong Mao, and Mingxuan Shen, Structured Robust Stability and Boundedness of Nonlinear Hybrid Delay Systems, SIAM J. Control Optim. 56-4 (2018), pp. 2662-2689
Weiyin Fei, Liangjian Hu, Xuerong Mao, Mingxuan Shen, Delay dependent stability of highly nonlinear hybrid stochastic systems, Automatica 82 (2017) 165–170
Qinwei Qiu, Wei Liu, Liangjian Hu, Xuerong Mao, Surong You, Stabilization of stochastic differential equations with Markovian switching by feedback control based on discrete-time state observation with a time delay,  Statistics & Probability Letters, Volume 115, August 2016, Pages 16-26
Zhenzhong Zhang, Jinying Tong, Liangjian Hu, Long-term behavior of stochastic interest rate models with Markov switching, Insurance: Mathematics and Economics, Volume 70, September 2016, Pages 320-326
Wei Mao, Liangjian Hu, Xuerong Mao, The existence and asymptotic estimations of solutions to stochastic pantograph equations with diffusion and Lévy jumps, Applied Mathematics and Computation, Volume 268, 1 October 2015, Pages 883-896
Surong You, Wei Mao, Xuerong Mao, Liangjian Hu, Analysis on exponential stability of hybrid pantograph stochastic differential equations with highly nonlinear coefficients, Applied Mathematics and Computation, Volume 263, 15 July 2015, Pages 73-83
Xuerong Mao, Wei Liu, Liangjian Hu, Qi Luo, Jianqiu Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Systems & Control Letters 73 (2014) 88–95
Liangjian Hu, Xuerong Mao, Liguo Zhang, Robust Stability and Boundedness of Nonlinear Hybrid Stochastic Differential Delay Equations, IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2013, 58(9): 2319-2332
Liangjian Hu, Xuerong Mao, Yi Shen, Stability and boundedness of nonlinear hybrid stochastic differential delay equations, Systems & Control Letters 62 (2013) 178–187.